# SDR AALA950046H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T5112
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM HAS CORROSION BEYOND SRM LIMITS.  FABRICATED REPAIR DOUBLER FROM .050 STAINLESS STEEL INSTALLED WET WITH BMS 5-95 SEALANT PER ENGINEERING MRB 767-1026.  (M)
